- Helen Bailey murder trial: Prosecution alleges partner secretly gave her sleeping pills
- Somnis Sleep Aid Natural Sleeping Pills by Somnis Sleep Aid Review
- Ashes: Australia captain Steve Smith took sleeping pill before final day in Adelaide
- T.Raumschmiere & Anika – “Sleeping Pills & Habbits”
- Wayne Rooney arrested for drunkenly setting off airport security door alarm after boozing and taking sleeping pills on flight left him ‘disorientated’
Naloxone: salvation from overdose | Foundation for the Protection of Health and Social Justice. Andrey Rylkov
December 24, 2015 | ivan
| Viewed: 3945
Hello! You may have encountered opiate overdose cases. Perhaps this experience concerned you or your friends and acquaintances. Or maybe you did not have this experience, but you use opioid drugs, no matter how often. Then this memo is for you. It will help you to better understand what naloxone is, why it is needed and how to use it.
Download the memo in PDF format here.
What is naloxone?
Helen Bailey murder trial: Prosecution alleges partner secretly gave her sleeping pills
Naloxone is a medicine officially registered in Russia and used as a remedy for opioid overdose (heroin, methadone, opium, codeine, etc.).
Naloxone is not a psychoactive substance (surfactant), and it can be stored without legal consequences. Do not be afraid to carry it with you, but remember: storing any ampoules, from the point of view of the police, is suspicious, and therefore it is better to carry instructions from the preparation with you.
When should naloxone be used?
Somnis Sleep Aid Natural Sleeping Pills by Somnis Sleep Aid Review
As soon as you understand that a person has overdosed with opioids. Symptoms of overdose are different. If your friend or girlfriend’s breathing has weakened or stopped altogether, her lips have turned purple or blue, your skin has turned blue or has become very pale, then it’s time to rush to help. Overdose can be accompanied by loss of consciousness, wheezing, lack of reactions, vomiting.
When does naloxone not help?
Naloxone acts only as an antidote to opioid substances.
Naloxone does not help with an overdose of stimulants (cocaine, ameftamin, “screw”), alcohol and various sleeping pills.
How to apply naloxone?
Naloxone is used only by injection. Naloxone is administered intramuscularly or intravenously. But do not waste time trying to prick the vein, it is not necessary and will not give the best effect, if the muscle. Intramuscular injection can be done in the shoulder, in the thigh, in the buttock. Use the whole ampoule.
Remember that before applying naloxone, the victim / shuja from overdose should be put on the side with the legs tucked in and ensure that his / her mouth is not filled with vomitus.
Ashes: Australia captain Steve Smith took sleeping pill before final day in Adelaide
Naloxone takes a certain amount of time to act. This is usually 1-3 minutes. If your boyfriend / girlfriend does not show signs of life during this time, give another shot. Usually they inject a whole 1 ml vial. Continue artificial respiration in the interval, do not drop the victim / shuya – if you do not help, the person may die.
Do not try to pour naloxone into the nose or mouth of the affected person / neck: it is dangerous to force a person who is in an overdose or unconscious state to swallow naloxone (or any other liquid), as the drug can get into the lungs. In any case, this tactic will not work, as an insufficient amount of naloxone will be absorbed.
What are the side effects of naloxone?
Serious side effects of naloxone are very rare. The most common side effect is opioid withdrawal, as naloxone displaces opioids from the corresponding receptors in the brain. Simply put – easy Kumar. Overdose with naloxone is impossible!
What else do you need to know if you are using naloxone?
Naloxone blocks opioid receptors, its action lasts from 45 to 90 minutes. Because of this, your friend or girlfriend, waking up, may feel that he / she breaks. But do not put on a new while naloxone is working, it can cause a secondary overdose. When the action of naloxone ends, the opiates reappear.
Be aware that with an overdose of methadone, the risk of a secondary overdose is longer. When the danger has passed, and the person has come to his senses, one should consult with the doctor (if there is such an opportunity), because after the overdose there can be complications.
T.Raumschmiere & Anika – “Sleeping Pills & Habbits”
Is it possible to get a “buzz” from naloxone?
Not. The only effect of naloxone is the elimination of the action of opioids. From naloxone it is impossible to get a “high”: if you do not use opioids, the sensation of naloxone injection will be the same as that of water injection. Naloxone is useless to use for the buzz or to remove Kumaras. It is suitable only for one – to combat an overdose of opioids.
1. If you still cannot stop using opiates, try to always have naloxone with you. Tell about its action to other drug users. Share naloxone with them. After all, the strength of our community in mutual aid.
2. In the event of an overdose, we recommend that you always call the emergency medical service. If you can, call an ambulance. If you are afraid of the police, do not speak the words “overdose” on the phone, say that the person has lost consciousness.
3. If you see that the person is bad, and you have a suspicion of an overdose of opiates, do not hesitate and use naloxone! It will not be worse, but you can save a person’s life!
After the victim was given naloxone from an overdose, and the person came to his senses and did not go to the hospital, he needed to remember an important thing! Now, after the introduction of naloxone, its tolerance to naloxone has drastically decreased! Since it is difficult to completely is ambien a controlled substance stop using opioids in drug addiction, the next time you should use a dose lower than usual. Otherwise, the danger of overdose will increase.
Remember: if a person has an overdose – do not hit him, do not kick, do not use force! Do not put him in the bath and do not let him drink, he can choke and suffocate!